# SDR MALA060155

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 20,635 hours, 22,597 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SUSTAINED DAMAGE BY CONTACT WITH PASSENGER'S STROLLER.  THE AIRCRAFT IS CURRENTLY BEING EVALUATED FOR DAMAGE ASSESSMENT.  RAMP AGENT LOST CONTROL OF BABY STROLLER IN HIGH WIND CONDITIONS AND IT HIT THE R/H PROPELLER WHILE ENGINE RUNNING.  INSPECTED AIRCRAFT AND FOUND SAFE FOR FERRY FLIGHT FROM APN TO CWA WITH RH ENGINE INTERMITTENLY STALLING. WHEN GOING INTO REVERSE ENGINE RUNS OK.  REPLACED RT PROP ASSY AND PERFORMED TEMP REPAIRS TO DAMAGED FUSELAGE FOR FERRY FLIGHT TO CWA FOR PERM REPAIRS.  COMPLETED REPAIRS OF RT FUSELAGE, RT EMERGENCY EXIT DOOR AND HYD FAIRING IAW SAAB STATEMENT SDS009754, EOS53355, EOS53354.
